# SDR QXEA2025112100352

- Difficulty date: November 17, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 7,461 hours, 5,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

:DAMAGE FOUND ON FRAME 10, STR 13L IN THE FLIGHT DECK.  REPAIRED THE FRAME 10 AT STRINGER 13L. IAW T/C ETD 2025-170-932295.
